# SDR IXXA2022060806

- Difficulty date: June 8, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767-200
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146T121513
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Part time: 90,166 hours, 23,601 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON LOWER SURFACE OF UPPER FRAME CHORD, FRAME 1395 AT THE ROLLER RAIL LBL42 TO RBL42
